MathSciNet Relay Station
MathSciNet bibliographic data
MR2028443 (2004m:90148) 90C30 (49J52)
Solodov, M. V. On approximations with finite precision in bundle methods for nonsmooth optimization. J. Optim. Theory Appl. 119 (2003), no. 1, 151–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement